# SDR FDEA201905291183

- Difficulty date: May 29, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 82,972 hours, 19,957 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Part number: ACG71305505
- Part serial: SEM317
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL A/C ON CENTERLINE. F/O TAKEOFF. A/C VEERED LEFT. F/O APPLIED FULL RIGHT RUDDER BUT A/C CONTINUED TO VEER LEFT. CAPTAIN TOOK A/C APPLIED RT BRAKE TO IDLE POWER TO BRING A/C TO CENTERLINE. AFTER REJECT BOTH CAPT AND FO TESTED RUDDER STEERING ON RUNWAY A/C STEERED NORMALLY. RETURNED TO GATE FOR TROUBLESHOOTING. A/C TURNED 20  DEG-30 DEG TO LEFT OF CENTERLINE, LESS THAN 50KTS  PRIOR TO REJECT. REMOVED AND INSTALLED NLG STEERING CONTROL V/V PER AMM 32-52-03-4. NLG STEERING OPS CHK GOOD.
